| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed, target lesion was located in the moderately tortuous and severely calcified subclavian vein.A 7.0mmx40mmx80cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 12 atmospheres for 2 seconds, the balloon ruptured.The device was completely removed and the procedure was completed with a different device.No patient complications reported and the patient was in good condition.
Event or Problem Description